# SDR ABXA9500653

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Cracked
- Location: Main Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FOUND THE MAIN ENTRY DOOR HAD A ONE INCH CRACK ON THE LOWER FORWARD CORNER AND A DEEP GOUGE FIVE INCHES ABOVE IT.  REPAIRED IAW ABX REA D952-11953-MR.
